# SDR DXTA2025022602463

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 6,693 hours, 4,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5434M
- Part serial: CBS281
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN BULKHEAD BY LAV AND IN FRONT OF LAV INOP. ALL OTHER EMERGENCY LIGHTS OPERATIVE. CHARGED BATTERY PACK 30-45 AND LIGHTS STILL INOP.  O PROCEDURE COMPLIED WITH. EXTERIOR EMERGENCY LIGHTS CONSIDERED INOPERATIVE. CORRECTIVE ACTION; REPLACED #3 & #4 EMERG. BATTERY PACKS IAW AMM 33-50-00. OPS CHECK GOOD.
